# SDR USAA000969

- Difficulty date: June 26, 2000
- Submitted: August 31, 2000
- Operation: Air carrier
- Aircraft: N375US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22954
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Part time: 45,154 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND CORROSION ON STRAP AND SHEAR WEB 10 INCHES BY 10 INCHES, CENTER LINE BEAM 1016.  REPLACED SHEAR WEB AND STRAPS PER SRM 51-40.  CORROSION LEVEL 2.  (M)
